Alert archive / Texas / Small Craft Advisories in 2009

Small Craft Advisory 13, NWS Brownsville, TX

February 7, 2009

NWS Brownsville, TX issued this small craft advisory at Feb 7, 2009, 4:20 AM CST. It took effect at Feb 8, 2009, 6:00 AM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2009, 4:20 AM CST (10:20 UTC)
In effect from
Feb 8, 2009, 6:00 AM CST
Expired
Feb 9, 2009, 9:00 AM CST
In force
27 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WHUS74 KBRO 071020
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
420 AM CST SAT FEB 7 2009

GMZ130-132-135-071830-
/O.CON.KBRO.SC.Y.0012.090207T1200Z-090208T0300Z/
/O.NEW.KBRO.SC.Y.0013.090208T1200Z-090209T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
420 AM CST SAT FEB 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

SURFACE WINDS OVER THE LAGUNA MADRE WILL INCREASE INTO THE 20 TO
25 KNOT RANGE WITH GUSTS UP TO 30 KNOTS POSSIBLE. THE STRONG SOUTHERLY
WINDS WILL INCREASE AFTER SUNRISE TODAY AND WILL PERSIST INTO THE
LATER AFTERNOON AND EARLY EVENING HOURS OVER THE LAGUNA MADRE. THE
SURFACE WINDS OVER THE LAGUNA MADRE WILL THEN FALL BELOW SMALL
CRAFT ADVISORY LEVELS AFTER SUNSET TODAY. 

THE SAME WIND PATTER WILL LIKELY BE REPEATED ONCE AGAIN ON SUNDAY
REQUIRING ANOTHER ROUND OF SMALL CRAFT ADVISORIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$

GMZ150-155-170-175-071830-
/O.EXT.KBRO.SC.Y.0011.000000T0000Z-090209T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
420 AM CST SAT FEB 7 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST SUNDAY. 

SURFACE HIGH PRESSURE OVER THE EASTERN UNITED STATES WILL INTERACT
WITH A SERIES OF LOW PRESSURE SYSTEMS OVER THE SOUTHWESTERN STATES
AND THE CENTRAL PLAINS TO PRODUCE STRONG WINDS AND ROUGH SEAS
OFFSHORE THROUGH SUNDAY. THE LOWER TEXAS GULF WATERS CAN EXPECT
STRONG SOUTHERLY WINDS FROM 20 TO 25 KNOTS WITH GUSTS UP TO 30 TO
35 KNOTS POSSIBLE THROUGH SUNDAY. GULF SEAS THROUGH SUNDAY WILL
RANGE FROM 6 TO 8 FEET NEARSHORE TO 8 TO 10 FEET OFFSHORE. THE
SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED THROUGH LATE NEXT
WEEK DUE TO AN EXPECTED CONTINUATION OF STRONG WINDS AND ROUGH
SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$

SPEECE
8 follow-up statements
195 
WHUS74 KBRO 071823
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1223 PM CST SAT FEB 7 2009

GMZ130-132-135-080300-
/O.CON.KBRO.SC.Y.0012.000000T0000Z-090208T0300Z/
/O.CON.KBRO.SC.Y.0013.090208T1200Z-090209T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1223 PM CST SAT FEB 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO
6 PM CST SUNDAY. 

SURFACE WINDS OVER THE LAGUNA MADRE CONTINUES IN THE 20 TO 25
KNOT RANGE WITH GUSTS NEAR 35 KNOTS. THE WINDS WILL DECREASE THIS
EVENING TO BELOW SMALL CRAFT CRITERIA. HOWEVER THE STRONG
SOUTHEASTERLY WINDS WILL EXCEED SMALL CRAFT CRITERIA AGAIN ON
SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$

GMZ150-155-170-175-080300-
/O.CON.KBRO.SC.Y.0011.000000T0000Z-090209T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1223 PM CST SAT FEB 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. 

A SURFACE HIGH PRESSURE SYSTEM OVER THE EASTERN UNITED STATES WILL
INTERACT WITH A LOW PRESSURE SYSTEM OVER THE CENTRAL UNITED
STATES PRODUCING STRONG WINDS AND ROUGH SEAS OFFSHORE THROUGH
SUNDAY. THE LOWER TEXAS GULF WATERS CAN EXPECT STRONG SOUTHERLY
WINDS FROM 20 TO 25 KNOTS WITH GUSTS OF 30 TO 35 KNOTS THROUGH
SUNDAY. GULF SEAS THROUGH SUNDAY WILL RANGE FROM 6 TO 8 FEET
NEARSHORE TO 8 TO 10 FEET OFFSHORE. THE SMALL CRAFT ADVISORY MAY
NEED TO BE EXTENDED THROUGH MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$


MARTIN
688 
WHUS74 KBRO 080310
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
910 PM CST SAT FEB 7 2009

GMZ130-132-135-081115-
/O.EXP.KBRO.SC.Y.0012.000000T0000Z-090208T0300Z/
/O.CON.KBRO.SC.Y.0013.090208T1200Z-090209T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
910 PM CST SAT FEB 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SUNDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IN EFFECT FOR THE LAGUNA MADRE ON
SATURDAY HAS EXPIRED. ANOTHER SMALL CRAFT ADVISORY REMAINS IN
EFFECT FOR THE LAGUNA MADRE FROM 6 AM TO 6 PM CST SUNDAY.

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA OVER 
THE LAGUNA MADRE AT THIS TIME...AND THE SMALL CRAFT ADVISORY HAS
BEEN ALLOWED TO EXPIRE. ANOTHER SMALL CRAFT ADVISORY IS SCHEDULED
FOR THE LAGUNA MADRE ON SUNDAY...AS STRONG WINDS WILL ONCE AGAIN
DEVELOP AND PREVAIL THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$

GMZ150-155-170-175-081115-
/O.CON.KBRO.SC.Y.0011.000000T0000Z-090209T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
910 PM CST SAT FEB 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF OF MEXICO
WATERS EAST OF PADRE ISLAND UNTIL 6 PM CST SUNDAY. 

HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW
PRESSURE SYSTEMS OVER THE SOUTHWEST UNITED STATES AND CENTRAL
PLAINS TO PRODUCE STRONG WINDS AND ROUGH SEAS OFFSHORE THROUGH
EARLY SUNDAY EVENING. THE SMALL CRAFT ADVISORY MAY NEED TO BE
EXTENDED THROUGH LATE NEXT WEEK DUE TO AN EXPECTED CONTINUATION 
OF STRONG WINDS AND ROUGH SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$

TOMASELLI
440 
WHUS74 KBRO 080949
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
349 AM CST SUN FEB 8 2009

GMZ150-155-170-175-081800-
/O.EXT.KBRO.SC.Y.0011.000000T0000Z-090209T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
349 AM CST SUN FEB 8 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST MONDAY. 

SURFACE HIGH PRESSURE OVER THE EASTERN UNITED STATES WILL INTERACT
WITH A SERIES OF LOW PRESSURE SYSTEMS OVER THE SOUTHWESTERN STATES
AND THE CENTRAL PLAINS TO PRODUCE STRONG WINDS AND ROUGH SEAS
OFFSHORE THROUGH EARLY MONDAY MORNING. THE LOWER TEXAS GULF WATERS
CAN EXPECT STRONG SOUTHEASTERLY WINDS FROM 20 TO 25 KNOTS WITH
GUSTS UP TO 30 TO 35 KNOTS POSSIBLE THROUGH EARLY MONDAY MORNING. 
THE GULF SEAS WILL RANGE FROM 6 TO 8 FEET NEARSHORE TO 8 TO 10
FEET OFFSHORE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$

GMZ130-132-135-081800-
/O.EXT.KBRO.SC.Y.0013.090208T1200Z-090209T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
349 AM CST SUN FEB 8 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST MONDAY. 

THE SURFACE WINDS OVER THE LAGUNA MADRE WILL INCREASE INTO THE 20 
TO 25 KNOT RANGE TODAY WITH GUSTS UP TO 30 TO 35 KNOTS POSSIBLE.
THE STRONG SOUTHEASTERLY WINDS WILL INCREASE AFTER SUNRISE TODAY AND
WILL PERSIST INTO THE LATER AFTERNOON AND EARLY EVENING HOURS OVER
THE LAGUNA MADRE. THE SURFACE WINDS OVER THE BAY WATERS WILL THEN 
FALL BELOW SMALL CRAFT ADVISORY LEVELS BY EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$

SPEECE
468 
WHUS74 KBRO 081803
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1203 PM CST SUN FEB 8 2009

GMZ130-132-135-090200-
/O.CON.KBRO.SC.Y.0013.000000T0000Z-090209T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1203 PM CST SUN FEB 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

THE SURFACE WINDS OVER THE LAGUNA MADRE HAVE INCREASED INTO THE
20 TO 25 KNOT RANGE THIS AFTERNOON AND WILL PERSIST THROUGH THE
EVENING. FREQUENT GUSTS BETWEEN 30 TO 35 KNOTS ARE POSSIBLE. LOW
LEVEL JET STRENGTHENS THIS EVENING MAINTAINING THE STRONG WINDS AT
THE SURFACE. WINDS MAY FALL BELOW SMALL CRAFT ADVISORY LEVELS BY
SUNRISE MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$

GMZ150-155-170-175-090200-
/O.CON.KBRO.SC.Y.0011.000000T0000Z-090209T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1203 PM CST SUN FEB 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

SURFACE HIGH PRESSURE OVER THE EASTERN UNITED STATES WILL
INTERACT WITH A SERIES OF LOW PRESSURE SYSTEMS OVER THE
SOUTHWESTERN STATES AND THE CENTRAL PLAINS TO PRODUCE STRONG
WINDS AND ROUGH SEAS OFFSHORE THROUGH MONDAY MORNING. THE LOWER
TEXAS GULF WATERS CAN EXPECT STRONG SOUTHEASTERLY WINDS FROM 20 TO
25 KNOTS WITH GUSTS UP TO 30 TO 35 KNOTS POSSIBLE THROUGH MONDAY
MORNING. THE GULF SEAS WILL RANGE FROM 6 TO 8 FEET NEAR SHORE TO 8
TO 10 FEET OFFSHORE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$
063 
WHUS74 KBRO 081900
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
100 PM CST SUN FEB 8 2009

GMZ150-155-170-175-090300-
/O.EXT.KBRO.SC.Y.0011.000000T0000Z-090210T0100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
100 PM CST SUN FEB 8 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CST MONDAY. 

STRONG WINDS AND HIGH SEAS CONTINUE THROUGH TONIGHT AND WILL BE
SLOW IN DECREASING MONDAY AS THE PRESSURE GRADIENT ALONG THE LOWER
TEXAS COAST REMAINS TIGHT. SMALL CRAFT ADVISORIES HAVE BEEN
EXTENDED THROUGH MONDAY AS SOUTHEAST WINDS CONTINUE AROUND 20
KNOTS AND SEA RANGE BETWEEN 6 AND 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$

GMZ130-132-135-090300-
/O.CON.KBRO.SC.Y.0013.000000T0000Z-090209T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
100 PM CST SUN FEB 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

STRONG AND GUSTY SURFACE WINDS OVER THE LAGUNA MADRE ARE FORECAST
TO PERSIST THROUGH THE EVENING. FREQUENT GUSTS BETWEEN 30 TO 35
KNOTS ARE POSSIBLE THROUGH THE EARLY EVENING AS THE LOW LEVEL JET
STRENGTHENS MAINTAINING THE STRONG WINDS AT THE SURFACE. WINDS
MAY FALL BELOW SMALL CRAFT ADVISORY LEVELS BY SUNRISE MONDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$
779 
WHUS74 KBRO 090629
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1229 AM CST MON FEB 9 2009

GMZ130-132-135-091200-
/O.CON.KBRO.SC.Y.0013.000000T0000Z-090209T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1229 AM CST MON FEB 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. 

STRONG AND GUSTY SURFACE WINDS OVER THE LAGUNA MADRE ARE FORECAST
TO PERSIST THROUGH THE EARLY MORNING HOURS. FREQUENT GUSTS OF MORE
THAN 30 KNOTS WILL BE POSSIBLE THROUGH THE EARLY MORNING HOURS AS 
THE LOW LEVEL JET STRENGTHENS MAINTAINING THE STRONG WINDS AT THE
SURFACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$

GMZ150-155-170-175-091430-
/O.CON.KBRO.SC.Y.0011.000000T0000Z-090210T0100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1229 AM CST MON FEB 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING. 

STRONG WINDS AND HIGH SEAS CONTINUE THROUGH THE OVERNIGHT HOURS AND
WILL BE SLOW IN DECREASING DURING THE DAY TODAY AS THE PRESSURE
GRADIENT ALONG THE LOWER TEXAS COAST REMAINS TIGHT. SMALL CRAFT
ADVISORIES HAVE BEEN EXTENDED THROUGH TONIGHT AS SOUTHEAST WINDS
CONTINUE AROUND 20 KNOTS AND SEA RANGE BETWEEN 6 AND 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$
843 
WHUS74 KBRO 091124
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
524 AM CST MON FEB 9 2009

GMZ130-132-135-091500-
/O.EXT.KBRO.SC.Y.0013.000000T0000Z-090209T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
524 AM CST MON FEB 9 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

STRONG SOUTHEAST WINDS ACROSS THE LAGUNA MADRE ARE FORECAST TO PERSIST
THROUGH THE MID MORNING HOURS TODAY. FREQUENT GUSTS OF MORE THAN
20 TO 25 KNOTS WILL BE POSSIBLE THROUGH THIS TIME PERIOD AS THE
ENHANCED LOW LEVEL JET REMAINS IN PLACE TO AID THE STRONG SURFACE
WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$

GMZ150-155-170-175-091930-
/O.EXT.KBRO.SC.Y.0011.000000T0000Z-090212T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
524 AM CST MON FEB 9 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

STRONG WINDS AND ROUGH SEAS WILL PREVAIL TODAY ACROSS THE LOWER
TEXAS GULF WATERS. WINDS COULD DIMINISH SLOWLY THROUGH THE DAYTIME
HOURS...BUT SEAS WILL CONTINUE TO REMAIN ABOVE ADVISORY CRITERIA.
THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH WEDNESDAY DUE
TO AN ANTICIPATED PROLONGED PERIOD OF STRONG WINDS AND ROUGH SEAS
AS THE LOCAL PRESSURE GRADIENT REMAINS TIGHT THROUGH MIDWEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$
088 
WHUS74 KBRO 091522
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
922 AM CST MON FEB 9 2009

GMZ130-132-135-091630-
/O.EXP.KBRO.SC.Y.0013.000000T0000Z-090209T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
922 AM CST MON FEB 9 2009

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE WINDS HAVE DECREASED TO BELOW SMALL CRAFT CRITERIA THEREFORE
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.



$$

GMZ150-155-170-175-100000-
/O.CON.KBRO.SC.Y.0011.000000T0000Z-090212T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
922 AM CST MON FEB 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

STRONG WINDS AND ROUGH SEAS WILL PREVAIL TODAY ACROSS THE LOWER
TEXAS GULF WATERS. WINDS WILL DIMINISH SLOWLY THROUGH THE DAYTIME
HOURS...BUT SEAS WILL CONTINUE TO REMAIN ABOVE ADVISORY CRITERIA.
THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH WEDNESDAY DUE
TO AN ANTICIPATED PROLONGED PERIOD OF STRONG WINDS AND ROUGH SEAS
AS THE LOCAL PRESSURE GRADIENT REMAINS TIGHT THROUGH MIDWEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 4:11 AM CST, 9 minutes earlier.

Area forecast discussion, Feb 7, 4:11 AM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
411 AM CST SAT FEB 7 2009

.DISCUSSION...THE STRONG SOUTH TO SOUTHEAST WINDS WILL BE THE MAIN
CONCERN ONCE AGAIN TODAY AS THE LOCAL PRESSURE GRADIENT REMAINS
TIGHT ACROSS DEEP SOUTH TX. BREEZY TO WINDY CONDITIONS WILL BE
EXPERIENCED ACROSS MOST LOCALES FROM MID MORNING THROUGH THE LATE
AFTN HRS. A WIND ADVISORY WILL BE IN EFFECT FOR ALL OF DEEP SOUTH
TX THROUGH THAT TIME PERIOD. HIGH PRESSURE IS GOING TO REMAIN
ANCHORED ACROSS THE SOUTHEAST UNITED STATES TODAY AS A COLD FRONT
SINKS SLOWLY SWD ACROSS THE CENTRAL PLAIN STATES. MEANWHILE...AN
AREA OF LOW PRESSURE AT THE SFC AND ALOFT WILL CONTINUE TO
ORGANIZE ACROSS THE SOUTHWESTERN UNITED STATES TODAY AND PUSH OUT
INTO THE FOUR CORNERS REGION BY THE END OF THE WEEKEND. LOCAL
WINDS MAY ACTUALLY BE SLIGHTLY STRONGER SUNDAY DUE TO THE PROXIMITY
OF THE AFOREMENTIONED AREA OF LOW PRESSURE TO THE REGION. MILD
TEMPERATURES AND MAINLY DRY CONDITIONS LOOK TO REMAIN UNDER THIS
PATTERN FOR THE NEXT FEW DAYS. A MID LEVEL TROUGH WILL DIG INTO
THE SOUTHWESTERN UNITED STATES LATE MONDAY INTO EARLY TUESDAY. SFC
LOW PRESSURE WILL ORGANIZE ACROSS THE TX/OK PANDHANDLE TUE AND
DRAG A COLD FRONT INTO NORTHERN AND CENTRAL SECTIONS OF TX. THIS
FRONT IS EXPECTED TO MOVE THRU DEEP SOUTH TX EARLY WED WHICH WILL
BRING WINDS BACK AROUND TO THE NORTH AND NORTHWEST AND GIVE
PORTIONS OF THE CWA A CHC FOR SHRAS. SLIGHTLY COOLER AND DRIER
AIR WILL FILTER IN BEHIND THE FRONT WED INTO THU BEFORE RETURN
FLOW QUICKLY SETS BACK UP BY THE END OF NEXT WEEK.

&&

.AVIATION...THE LATEST KBRO VWP SHOWS THE NOCTURNAL LLJ CRANKING
ALONG FROM 30 TO 40 KTS THROUGH THE FIRST FEW THOUSAND FEET. THIS
SHOULD MIX DOWN NICELY TO THE SURFACE PRETTY QUICKLY AFTER SUNRISE
RESULTING IN A DRASTIC INCREASE OF THE SOUTHERLY SURFACE WINDS FOR
THE LOWER RGV AIRPORTS. WILL INCLUDE ANOTHER MENTION OF LLWS IN THE
CURRENT TAF SET THROUGH AROUND 15Z THIS MORNING. EXPECT SOME SCT-BKN
SC DECKS THROUGHOUT TODAY AS DAYTIME HEATING WILL INTERACT WITH THE
REBOUNDING LOW LEVEL DEWPOINTS.  AFTER SUNSET LATER TODAY...THE LLJ
WILL THEN DECOUPLE ALLOWING THE SURFACE WINDS TO WEAKEN.  WILL
LIKELY NEED ANOTHER MENTION OF LLWS FOR TONIGHT THROUGH EARLY SUNDAY
MORNING DUE TO THE LARGE DIFFERENCE BETWEEN THE DECOUPLED LLJ AND
THE SURFACE WINDS. EXPECT OVERALL MVFR/VFR CONDITIONS TO PREVAIL.

&&

.MARINE...CURRENT SURFACE OBS FROM NEAR THE LAGUNA MADRE AND BUOY020
REPORT THAT CONDITIONS REMAIN WELL INTO OR NEAR SCA LEVELS EARLY
THIS MORNING.  MARINE CONDITIONS WILL REMAIN PRETTY HAZARDOUS OVER
THE NEXT SEVERAL DAYS AS A SERIES OF SURFACE LOWS OVER THE WESTERN
HALF OF THE COUNTRY WILL TIGHTEN THE PGF WITH SURFACE RIDGING
SPRAWLING OVER THE EASTERN SECTIONS OF THE COUNTRY. SCAS WILL LIKELY
BE NEEDED THROUGHOUT THE BULK OF THE CWF DUE TO THE HIGH WINDS AND
SEAS RESULTING FROM THE PERSISTENT STRONG PGF OVER THE MARINE AREAS.
THE WINDS OVER THE BAY WATERS WILL FALL BELOW SCA LEVELS DURING THE
OVERNIGHT PERIODS AS THE LLJ DECOUPLES OVER THE INLAND AREAS.

&&

.FIRE WEATHER...WILL REISSUE A RED FLAG WARNING TODAY IN RESPONSE TO
THE STRONG SOUTHERLY WINDS EXPECTED OVER THE BRO CWA. WILL ALSO
ISSUE ANOTHER FIRE WEATHER WATCH FOR SUNDAY AS THE STRONG PGF WILL
PERSIST OVER THE NEXT SEVERAL DAYS ENHANCING THE POTENTIAL FOR
WILDFIRE BEHAVIOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  78  64  78  65 /   0   0   0  10
BROWNSVILLE          79  64  80  66 /   0   0   0  10
HARLINGEN            80  64  80  64 /   0   0   0  10
MCALLEN              81  63  81  63 /   0   0   0  10
RIO GRANDE CITY      82  63  82  63 /   0   0   0  10
SOUTH PADRE ISLAND   76  63  76  63 /   0   0   0  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 9 AM THIS MORNING TO 6 PM CST THIS
     AFTERNOON FOR TXZ248>257.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR TXZ248>257.

     WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
     FOR TXZ248>257.

GM...SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR GMZ130-132-
     135.

     SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST SUNDAY FOR GMZ130-132-
     135.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST SUNDAY FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

SYNOPTIC/GRIDS...57
MARINE/AVIATION/MESO...60
Hazardous weather outlook, Feb 6, 9:30 PM CST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
930 PM CST FRI FEB 6 2009

GMZ130-132-135-150-155-170-175-TXZ248>257-071200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
930 PM CST FRI FEB 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF
OF MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS
EAST OF PADRE ISLAND. THERE IS A HIGH RISK OF RIP CURRENTS AT THE
BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE LAGUNA MADRE
FROM 6 AM CST TO 9 PM CST SATURDAY...WHILE THE SMALL CRAFT ADVISORY
WILL CONTINUE FOR THE ADJACENT GULF OF MEXICO WATERS UNTIL 9 PM CST
SATURDAY. THE SMALL CRAFT ADVISORY WILL LIKELY NEED TO BE CONTINUED
FOR THE ADJACENT GULF OF MEXICO WATERS THROUGH WEDNESDAY AFTERNOON.
A MODERATE TO HIGH RISK OF RIP CURRENTS AT THE LOCAL BEACHES WILL
BE NEEDED THROUGH THE FORECAST PERIOD DUE TO STRONG WINDS AND ROUGH
SEAS. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS
FROM 10 AM CST TO 7 PM CST SATURDAY. THE FIRE WEATHER WATCH WILL
LIKELY BE UPGRADED TO A RED FLAG WARNING FOR ALL OR PORTIONS OF DEEP
SOUTH TEXAS. ANOTHER FIRE WEATHER WATCH OR RED FLAG WARNING MAY BE
NEEDED SUNDAY THROUGH TUESDAY. A WIND ADVISORY MAY BE NEEDED FOR ALL
OR PORTIONS OF DEEP SOUTH TEXAS SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

TOMASELLI

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 4:27 AM CSTFire Weather WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more24 hr
Feb 7, 4:27 AM CSTRed Flag WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more14 hr
Feb 7, 4:47 AM CSTWind AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more13 hr

Nearby

Small Craft Advisories in Texas, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.